T Nation

Tried TRT for 2 Months, Stopped After Side Effects. What to Do?

Hi everyone, I hope you maybe can help me out, since I am a little lost here and sorry if my english is not perfect, but I hope you understand what I mean:)

I am a 42 year old guy getting Testoviron Depot 250 prescribed from my doctor in Denmark,
I think that is about the only brand available from my doc and he is the only doc administering trt in my country so that kinda sums up the options expept from patches, which I heard was not as potent.

I had the first injection at the doctors and did the next 3 ones myself after he told specifically how to do it. The injection itself is not a problem, but I get very sore 1-2 days afterwards and can hardly walk for a day or two and then it diminishes over the course of weeks time.( I had the same reaction, when the doc injected).
Is this normal or can I maybe be allergic to the substance in Testoviron Depot and is there alternatative?

Now the worst part comes: after 2 months I had very little positive effect if any.
On the side effect side I was starting to get some evil acne and considerable ball shrinkage in the left side and because of that I decided to stop. The period after that has been very hard both mentally and physically due to bad mood and very low energy levels. I have been in what I would call zombiemode even if I try work out 4-6 days a week and and eat very clean.
Lifestylewise I am not sure what I can do better.

It is now 2 months, since I stopped, the acne and ball shrinkage has gone, but I am still extremely low on energy. I talked to the doctor yesterday and he said I should try injecting every 11 days instead, but all the forums claim every 3,5 days or every week is the way to go?
and I am concerned if going from injecting every 14 to every 11 days should make such a big difference. Are my doctor outdated or is it maybe because it is Depot, that he claims that would be best?

I have blood samples from just before starting trt, 6 weeks in and 13 days after I stopped, but I really dont know what to look for in them, but I will attach them here.
For some reason the journal starts with the latest blood samples, but the dates is in the top to make it less confusing. The samples are in danish, but I hope the keywords are kind of the same.

All kinds of advice are most appreciated and sorry for my bad english.

Were you just on the test? Did your doctor prescribe an AI and HCG to deal with estrogen and testicular atrophy respectively?

A 250mg injection is a massive dosage that would almost certainly land me in the emergency room. SHBG will dictate the type of protocol you should be on, sex hormones binds to SHBG and you should be injecting 50mg twice weekly given your SHBG level as a starting point. A 50mg twice weekly protocol gets most men to high normal testosterone levels.

Whenever you inject large infrequent doses of Test, you end up converting a lot of it into estrogen, when my estrogen is high I have no energy, feel exhausted and moody like a woman on her period because that’s what happens when a man has the estrogen levels of the opposite sex.

My testicles pulled up tight for the first month or so and eventually dropped back down after my body got used to TRT, testicles may have a dull ache for awhile, but it may subside after a while. Lots of men use HCG to keep the testicles hanging and maintain some degree of fertility, where HCG isn’t enough for fertility, FSH injections works wonders for increasing sperm production.

The doc prescribed only the test and said we should look at the regimen after we saw how my body responded. Stupid question here:

What is AI?

Thanks alot for the reply. If I were to split the injections up, can I keep the rest in the syringe, since the vial is the type you pop open and cannot close again.

Sorry for all my noob questions, I hope you have patience with me, but is Testoviron Depot suitable for smaller dosages more frequently, since that is the only Testeterone available to from the doctor.

Just curious, how would one shot of testosterone land you in the emergancy room? Testosterone doesn’t present a large risk for acute toxicity. A 250mg shot would probably have me peak at 1500, while that’s relatively higher than normal, it’s nothing extreme, especially by abuse and/or bodybuilding standards.

you may feel like shit, esp if you’re ratio of conversion is off, but there’s no WAY you produce as much estrogen as the average woman on her period lol, in the periovulatory phase of the menstural cycle (period of most elevated hormones) E2 can get up to 450pg/ml, good luck getting up there. I wonder if any bodybuilders even get up there.

Pain from injections will be smaller as your body adapts to injections. Balls will atrophy when on trt without hcg. You either accept it or pursue hcg prescription.

Your injection protocol succed. As your 6 weeks in lab result shows you were having low testosterone as injections were too far away split. Go for smaller dosage atleast 2 times a week. As suggested start with 100 mg / week and divide it to 2. Or you can try 20…25 mg every other day. Normally body will make 4…7 mg of testosterone / day.

Buy lagenula for putting your T in it, or get several syringes for splitting your T vial. Oil in testosterone will melt rubber on syringe, so leave some air between and storage upwards on room temperature.

Unlikely that you are allergic. Those that are (for cotton seed oil) gets skin irritation / itchiness. On my own account Tostran gel and sustanon 250 were not suitable for me. They gave me brain fog for no apparent reason. Nebido works great but not with recommended 1000 mg / 6…8 weeks single shots. So trt might take lots of adjusting, but you will get it.

Good luck!

Thank you so much for your response, it means alot:)

Can I ask you, what is a laguna and can you amybe link to it?